# SDR 95ZZZX6794

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17ZR
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cup Bearing
- Part number: 21400100
- Condition: Failed
- Location: Nr 1 Mlg
- Part time: 41 hours
- Component: 40273A
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MIA/MCO - FLT 395 - PILOT REPORT:  HALF-WAY TO TAXIWAY FELT SHIMMY, RETURNED TO GATE.  NOTICED NR 1 MAIN WHEEL ASSY WAS CANTERED.  MAINENTANCE:  INSPECTED FOR FURTHER DAMAGE.  REPLACED LOWER SHOCK STRUT ASSY, LT MAIN WHEEL ASSY, AND LT BRAKE ASSY.  MAIN WHEEL ASSY SENT TO MFG FOR ANALYSIS.
